# SDR 3EJA85307/20/22

- Difficulty date: July 20, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N751JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0413
- Aircraft time: 3,172 hours, 2,331 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 63183986
- Part serial: 1042
- Condition: Damaged
- Location: Mlg
- Part time: 3,172 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF FROM THE TTN THE LDG GREEN LIGHT AND GEAR UNLOCK LIGHT ILLUMINATED. R/R PCB CARD NZ125 OPS CK GOOD
